Publications



3547 documents

  • Ignacio García-Marco, Jorge Luis Ramírez Alfonsín. Matroid Toric Ideals: Complete Intersection, Minors, and Minimal Systems of Generators. SIAM Journal on Discrete Mathematics, 2015, 29 (4), pp.2267-2276. ⟨10.1137/140986608⟩. ⟨hal-02049103⟩
  • Rémi Carles, Wolfgang Lucha, Emmanuel Moulay. Higher order Schrodinger and Hartree-Fock equations. Journal of Mathematical Physics, 2015, 56 (12), pp.122301. ⟨10.1063/1.4936646⟩. ⟨hal-00824396v2⟩
  • Jean Peyhardi, Catherine Trottier, Yann Guédon. A new specification of generalized linear models for categorical responses. Biometrika, 2015, 102 (4), pp.889-906. ⟨10.1093/biomet/asv042⟩. ⟨hal-01240023⟩
  • Cédric Bonnafé, Meinolf Geck. Hecke algebras with unequal parameters and Vogan's left cell invariants. Representations of Reductive Groups: In Honor of the 60th Birthday of David A. Vogan, Jr., 312, Birkhäuser, pp.173-187, 2015, Progress in Mathematics, 978-3319794839. ⟨hal-01113388⟩
  • Constantin Vernicos. Lipschitz Characterisation of convex Polytopal Hilbert Geometries. Osaka Journal of Mathematics, 2015, 52 (1), pp.215-235. ⟨hal-01160272⟩
  • Nicolas Robette, Xavier Bry, Eva Lelièvre. A 'global interdependence' approach to multidimensional sequence analysis. Sociological Methodology, 2015, 45 (1), pp.1-44. ⟨10.1177/0081175015570976⟩. ⟨halshs-01143601⟩
  • A Duran. A robust and well-balanced scheme for the 2D Saint-Venant system on unstructured meshes with friction source term. International Journal for Numerical Methods in Fluids, 2015, 78 (2), pp.89-121. ⟨10.1002/fld.4011⟩. ⟨hal-01121264⟩
  • Timo Schürg, Bertrand Toën, Gabriele Vezzosi. Derived algebraic geometry, determinants of perfect complexes, and applications to obstruction theories for maps and complexes. Journal für die reine und angewandte Mathematik, 2015, 702, pp.1-40. ⟨10.1515/crelle-2013-0037⟩. ⟨hal-01253011⟩
  • Mathieu Ribatet, Clément Dombry, Marco Oesting. Spatial extremes and max-stable processes. Extreme Value Modeling and Risk Analysis: Methods and Applications, Chapman and Hall / CRC, chapter 9, 2015, 9781498701310. ⟨hal-01812192⟩
  • Daniele Antonio Di Pietro, Martin Vohralík, Soleiman Yousef. Adaptive regularization, linearization, and discretization and a posteriori error control for the two-phase Stefan problem. Mathematics of Computation, 2015, 84 (291), pp.153--186. ⟨10.1090/S0025-5718-2014-02854-8⟩. ⟨hal-00690862v4⟩